Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods after marriage. Scan and hormonal tests normal. Got periods after HCG injection. Periods stopped after stopping treatment. Reason?

i got married 2.5 yrs.before marriage i got a regular periods.after marriage its took 40 days for my period.i took all the test scan tube test harmone test all shows normal.while i take a ovulation study hcg injection i got a period.before 3 months i stop the treatment again i got a period after 2 months.i dnt know the reasons can u help me
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for calling Health care magic forum.
The reason for irregular periods may be the anemia, infection, anxiety, change in the diet etc.
I advise you to consult a gynecologist for diagnosis.You may need to have trnsveginal ultra sound scanning, to exclude polycystic ovarian syndrome.
I usually prescribe to my patients with such symptoms hematinics, fluconazole, and cifixime, till the diagnosis is established.
wishing for a quick and complete recovery. Thank you.
Answered: Thu, 7 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor